If you have used Silenor (doxepin) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Silenor, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
2 Replies to “Does Silenor (doxepin) cause or cure acne? Silenor reviews.”
I have been taking doxepin 10mg for 8 months now and have experienced cystic and back acne because of it. It took me a while to figure out it was the doxepin but after I stopped taking it and started taking taking it on it’s own then realized the onset of acne 3 days in I had my answer. It’s a great drug overall for sleep and mood but acne is too huge a price to pay.
I have been using Doxepin for a year exclusively for acne. It took about a month and my acne had cleared significantly. I only experience an occasional break out. I have not experienced any side effects.